Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 74, NWS Des Moines, IA

August 21, 2007Winnebago County, Worth County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 21, 2007, 8:24 PM CDT for Winnebago County, Worth County, Iowa. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 21, 2007, 8:24 PM CDT (01:24 UTC)
Expired
Aug 22, 2007, 2:30 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

Counties Winnebago County, IA, Worth County, IA

The radar

The Minneapolis radar (KMPX), 164 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 8:49 PM CDTHEAVY RAIN 0.6N Forest City, IAMEASURED IN 15 MINUTES.
Aug 21, 9:14 PM CDTFLASH FLOODLake Mills, IASTREETS CLOSED DUE TO FLOODING AT THE INTERSECTION OF SOUTH 10TH AND NORTH MILLS 100 BLOCK
Aug 21, 9:14 PM CDTFLASH FLOODManly, IASTREET FLOODING REPORTED IN TOWN
Aug 21, 9:14 PM CDTFLASH FLOODNorthwood, IACREEK IN TOWN OUT OF ITS BANKS AND FLOODING
Aug 21, 9:14 PM CDTFLASH FLOODThompson, IAWATER OVER HIGHWAY 9 IN TOWN
Aug 22, 12:10 AM CDTFLASH FLOODFort Dodge, IAHIGHWAY 169 NORTH OF FORT DODGE CLOSED WATER OVER THE ROAD. HIGHWAY 20 UNDERPASS CLOSED RUNNING WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 220124
FFWDMX
IAC189-195-220730-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
824 PM CDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
  WORTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 230 AM CDT WEDNESDAY.

* AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR BUFFALO CENTER...OR ABOUT
  21 MILES SOUTH OF BLUE EARTH...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  MILLS...NORTHWOOD AND MANLY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4343 9396 4346 9308 4328 9306 4328 9394
TIME...MOT...LOC 0124Z 267DEG 47KT 4335 9387

$$

FORSTER
4 follow-up statements
000 
WGUS73 KDMX 220224
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
919 PM CDT TUE AUG 21 2007

IAC189-195-220730-
WORTH IA-WINNEBAGO IA-
919 PM CDT TUE AUG 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
CENTRAL WINNEBAGO AND CENTRAL WORTH COUNTIES...

AT 914 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS IN WORTH COUNTY
REPORTED A CREEK IN TOWN OF NORTHWOOD IS OUT OF ITS BANKS AND 
FLOODING. STREET FLOODING REPORTED IN MANLY.  IN WINNEBAGO COUNTY
EMERGENCY MANAGERS OFFICE REPORTED WATER OVER HIGHWAY 9 IN THOMPSON.
IN LAKE MILLS STREET BEING CLOSED DUE TO FLOODING AT SOUTH 10TH AND 
NORTH MILLS 100 BLOCK.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN IOWA.

LAT...LON 4343 9396 4346 9308 4328 9306 4328 9394
TIME...MOT...LOC 0219Z 267DEG 47KT 4339 9288

$$

FORSTER
000 
WGUS73 KDMX 220330
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1028 PM CDT TUE AUG 21 2007

IAC189-195-220730-
WORTH IA-WINNEBAGO IA-
1028 PM CDT TUE AUG 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
CENTRAL WINNEBAGO AND CENTRAL WORTH COUNTIES...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  HIGHWAYS REMAINED 
CLOSE IN SEVERAL COUNTIES RUE TO WATER RUNNING OVER THE ROADS.  RAIN 
IS DIMINISHING HOWEVER SITUATION REMAINS DANGEROUS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN IOWA.

LAT...LON 4343 9396 4346 9308 4328 9306 4328 9394
TIME...MOT...LOC 0328Z 267DEG 47KT 4343 9164

$$

FORSTER
000 
WGUS73 KDMX 220338 CCA
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1028 PM CDT TUE AUG 21 2007

IAC189-195-220730-
WORTH IA-WINNEBAGO IA-
1028 PM CDT TUE AUG 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR 
WINNEBAGO AND WORTH COUNTIES...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  HIGHWAYS REMAINED 
CLOSE IN SEVERAL COUNTIES RUE TO WATER RUNNING OVER THE ROADS.  RAIN 
IS DIMINISHING HOWEVER SITUATION REMAINS DANGEROUS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN IOWA.

LAT...LON 4343 9396 4346 9308 4328 9306 4328 9394
TIME...MOT...LOC 0328Z 267DEG 47KT 4343 9164

$$

FORSTER
000 
WGUS73 KDMX 220437
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1136 PM CDT TUE AUG 21 2007

IAC189-195-220446-
WORTH IA-WINNEBAGO IA-
1136 PM CDT TUE AUG 21 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WINNEBAGO AND 
WORTH COUNTIES...

HEAVY THUNDERSTORMS HAVE MOVED OUT THE THE COUNTIES AND WATER HAS RECEDED
AND ROADS REOPENED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN IOWA.

LAT...LON 4343 9396 4346 9308 4328 9306 4328 9394
TIME...MOT...LOC 0436Z 267DEG 47KT 4347 9042

$$

FORSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 6:20 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 21, 6:20 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAF AFD
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT TUE AUG 21 2007

.DISCUSSION...

PRIMARY CONCERN OVER THE NEXT SEVERAL DAYS REMAINS POTENTIAL HEAVY
RAINFALL ACROSS THE AREA. WARM FRONT CURRENTLY EXTENDING ACROSS
SOUTHEAST SOUTH DAKOTA THROUGH CENTRAL IOWA. STRONG THETA-E
ADVECTION ONGOING OVER THE MID MISSOURI RIVER VALLEY WILL CONTINUE
TO MOVE EAST AS BETTER MOISTURE AND MID LEVEL LAPSE RATES ADVECT
ACROSS CENTRAL IOWA. EXPECT PRIMARY FOCUS FOR THUNDERSTORM
DEVELOPMENT TO BEGIN OVER EAST CENTRAL NEBRASKA AND INTO WEST
CENTRAL IOWA WITH A COMPLEX MOVING EAST OVER CENTRAL AND NORTHERN
IOWA OVERNIGHT. WITH THE LOW LEVEL JET INCREASING TONIGHT AND QG
FORCING INCREASING FROM APPROACHING MID LEVEL SHORT WAVE...BACK
BUILDING OF STORMS IS POSSIBLE WITH POTENTIAL FOR TRAINING OF STORMS
AND RESULTING IN VERY HEAVY RAINFALL. WILL CONTINUE THE FLASH FLOOD
WATCH MAINLY ALONG AND NORTH OF INTERSTATE 80 THROUGH WEDNESDAY
THOUGH WILL CANCEL OVER THE SOUTHWEST CORNER.

ON WEDNESDAY...THE FRONTAL BOUNDARY WILL REMAIN OVER CENTRAL IOWA
AND AFTER A BRIEF MID DAY BREAK...ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER CENTRAL AND WEST CENTRAL IOWA DURING THE
AFTERNOON HOURS. STRONG MOISTURE TRANSPORT INTO THE BOUNDARY WILL BE
ONGOING AND THE THREAT FOR VERY HEAVY RAINFALL APPEARS MAXIMIZED BY
LATE WEDNESDAY AFTERNOON AND INTO THE OVERNIGHT HOURS. WILL LIKELY
NEED TO REISSUE THE FLASH FLOOD WATCH BEYOND WEDNESDAY BUT WILL
FOCUS ON TONIGHT THEN REFOCUS THE WATCH AFTER TONIGHT EVENT. BY
LATE WEDNESDAY AND THROUGH FRIDAY...SOME MOISTURE FROM HURRICANE
DEAN BEGINS TO PEEL OFF AND MOVE TOWARDS THE CENTRAL PLAINS. THE
BOUNDARY LINGERS THURSDAY THROUGH FRIDAY WITH ADDITIONAL
THUNDERSTORM AND HEAVY RAIN CHANCES. A BREAK IN THE PRECIPITATION IS
ON TAP SATURDAY AND SUNDAY. RETURN FLOW SUNDAY NIGHT MAY POSE A RISK
OF SOME ELEVATED CONVECTION BUT AT THIS TIME THE SIGNAL IS NOT
STRONG ENOUGH TO INCLUDE POPS. THE ACTUAL REMNANTS OF HURRICANE DEAN
ARE EXPECTED TO ARRIVE OVER THE CENTRAL PLAINS BY EARLY TO MID
PORTION OF NEXT WEEK. HAVE FOCUSED SOME POP CHANCES ON TUESDAY FOR
THE POTENTIAL FOR DEANS ARRIVAL.

&&

.AVIATION 22/00Z...
APPEARS STRONG CAP IN PLACE OVER MUCH OF THE STATE.  TAFS CONCERN IS
INITIATION OF DEVELOPMENT.  EXPECT FIRST DEVELOPMENT AFTER 02Z IN
NORTHERN IOWA WITH LATE DEVELOPMENT FARTHER EAST AND SOUTH YOU
TRAVEL.  VFR CONDITIONS EXPECTED MUCH OF THE NIGHT THOUGH IN
THUNDERSTORMS MVFR CEILINGS AND VISIBILITY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH NOON
WEDNESDAY
IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060

&&

LONG TERM...DONAVON
SHORT TERM/AVIATION...ALBRECHT/11/7/0
Hazardous weather outlook, Aug 21, 5:14 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT TUE AUG 21 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>060-221100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
514 PM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THIS
EVENING AND TONIGHT...SPREADING EAST NORTHEAST AS THE EVENING
PROGRESSES. STORMS THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL
WITH 3 TO 5 INCHES POSSIBLE IN AREAS THAT RECEIVE MULTIPLE STORMS
THIS EVENING. WITH SEVERAL NIGHTS OF HEAVY RAIN ALREADY HAVING
OCCURRED...THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY
QUICKLY EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE ALSO POSSIBLE
WITH QUARTER SIZED HAIL AND WINDS TO 70 MPH WITH THE GREATEST
THREAT MAINLY WEST OF INTERSTATE 35. AN ISOLATED TORNADO IS ALSO
POSSIBLE EARLY IN THE EVENING OVER WESTERN IOWA.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH
FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC
THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY
WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH
SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS
AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED.

AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM.

IAZ061-062-070>075-081>086-092>097-221100-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
514 PM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL
DEVELOP THIS EVENING AND CONTINUE OVERNIGHT TONIGHT. HEAVY RAINFALL
WILL BE THE PRIMARY THREAT WITH AMOUNTS OF ONE TO THREE INCHES
POSSIBLE. SECONDARY THREATS WILL BE WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH
FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC
THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY
WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH
SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS
AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED.

AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM.

FORSTER

In the hours before

Local storm report, Aug 21, 8:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     1 N PLOVER              42.89N 94.62W
08/21/2007  E70 MPH          POCAHONTAS         IA   LAW ENFORCEMENT

            HEAVY RAIN

0802 PM     TSTM WND GST     1 N ROLFE               42.83N 94.53W
08/21/2007  E70 MPH          POCAHONTAS         IA   LAW ENFORCEMENT

            60 TO 70 MPH ESTIMATED WINDS AND HEAVY RAIN

&&

ALBRECHT

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:16 PM CDTSevere Thunderstorm WarningDMXPalo Alto59 min
Aug 21, 7:40 PM CDTFlash Flood WarningDMXPalo Alto6 hr
Aug 21, 7:49 PM CDTTornado WarningDMXHumboldt, Pocahontas41 min
Aug 21, 8:04 PM CDTSevere Thunderstorm WarningDMXKossuth56 min
Aug 21, 8:07 PM CDTSevere Thunderstorm WarningDMXHumboldt53 min
Aug 21, 8:24 PM CDTSevere Thunderstorm WarningDMXHumboldt, Pocahontas, Webster66 min
Aug 21, 8:29 PM CDTSevere Thunderstorm WarningDMXHumboldt46 min
Aug 21, 8:33 PM CDTFlash Flood WarningDMXFranklin, Humboldt, Wright6 hr
Aug 21, 8:33 PM CDTFlash Flood WarningDMXFranklin, Humboldt, Pocahontas, Wright6 hr
Aug 21, 8:55 PM CDTSevere Thunderstorm WarningDMXHamilton, Wright65 min
Aug 21, 9:42 PM CDTSevere Thunderstorm WarningDMXCerro Gordo38 min
Aug 21, 10:00 PM CDTSevere Thunderstorm WarningDMXButler60 min
Aug 21, 10:06 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 21, 10:13 PM CDTFlash Flood WarningDMXBremer, Butler6 hr
Aug 21, 10:13 PM CDTSevere Thunderstorm WarningDMXSac47 min
Aug 21, 10:21 PM CDTRiver Flood WarningDMXHumboldt5 days
Aug 21, 10:21 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth42 hr
Aug 21, 11:07 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 21, 11:16 PM CDTFlash Flood WarningDMXGrundy, Hardin6 hr
Aug 21, 11:17 PM CDTFlash Flood WarningDMXGrundy, Hamilton, Hardin6 hr
Aug 21, 11:32 PM CDTSevere Thunderstorm WarningDMXCrawford28 min
Aug 22, 3:20 AM CDTRiver Flood WarningDMXWebster66 hr
Aug 22, 5:55 AM CDTRiver Flood WarningDMXBlack Hawk4 days
Aug 22, 5:55 AM CDTRiver Flood WarningDMXBlack Hawk4 days
Aug 22, 9:57 AM CDTSevere Thunderstorm WarningDMXSac48 min
Aug 22, 11:33 AM CDTFlash Flood WarningDMXCalhoun, Sac6 hr

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.